# SDR USAA070080

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N460UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25024
- Aircraft time: 43,052 hours, 43,052 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C263207
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD END OF LEFT WING OUTBOARD MID FLAP CHAFED.  REMOVED DAMAGED AREA, INSTALLED DOUBLER PER SRM 57-53-03, DEFECT SIZE:  1 X 2 INCHES.
